# SDR ASAA2024032648658

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 60,312 hours, 21,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100038301
- Condition: Inoperative
- Location: Exterior E Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78233001 EMERGENCY SLIDE LIGHT AFT OF L2 DOOR INOP. GROUNDED - YES. RELAMPED EMERGENCY SLIDE LIGHT AFT OF L2 DOOR REF AMM 33-51-04 OPS CHECK GOOD.
